# SDR SWIA202158667

- Difficulty date: April 26, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 45,571 hours, 29,238 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT RH FLOORBEAM AT RBL12 ATTACHING ANGLE FOUND TO BE CRACKED UNDER FLOORBOARD 221ALF     (C-CHECK RO 6/04/2021)    INSTALLED NEW FLOOR SUPPORT ANGLE AT RBL 12 UNDER FLOOR BOARD 221ALF REF CRJ 700 SRM 51-42-06-001-001-A01, CRJ 700 SRM 51-42-21--001-001-A01 AND DWG. NO. CC670-33199 REV-B. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
